Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 432718, 16 pages
http://dx.doi.org/10.1155/2014/432718
Research Article

An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints

1School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 26 November 2013; Accepted 2 January 2014; Published 27 February 2014

Academic Editor: Litan Yan

Copyright © 2014 Qingmeng Wei and Xinling Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingmeng Wei and Xinling Xiao, “An Optimal Control Problem of Forward-Backward Stochastic Volterra Integral Equations with State Constraints,” Abstract and Applied Analysis, vol. 2014, Article ID 432718, 16 pages, 2014. https://doi.org/10.1155/2014/432718.